# SDR DHL2005782571

- Difficulty date: March 29, 2005
- Submitted: April 16, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Fitting
- Part number: 652427616
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 RT ATTACH FITTING CORRODED AT BS 1183.  REMOVED & REPLACED FITTING AT STR 19 BS 1183 IAW B727 SRM 51-30-2.
